# SDR USAA2013042400026

- Difficulty date: April 13, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 252EF BETWEEN FR47 TO FR51 AND -Y1732 AND -Y1292.  REPLACED FLOOR PANEL 252EF IAW A321 SRM 53-02-00 FIGURE 209 AND IRM-9701 REV G.
